Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys,

Before even knowing I was going to be on accutane I booked tickets to a music festival which is in July. The only thing is, I would really like to be able to drink at it with my friends. I started accutane 3 weeks ago and the festival is is on the 12th of July. I am on a 4 month course (55mg per day). I was wondering if I would be able to stop taking the accutane maybe a week before the festival? Or if my skin is totally clear by then just stop taking accutane all together? Have any of you guys drank heavily on accutane too? If so, what happened?

Thanks :)

Share this post


Link to post
Share on other sites

I would absolutely evade mixing alcohol with Accutane. Maybe two or three drinks, but definitely not heavy drinking. Stopping Accutane for 1 week will not make any difference.

It's not that you are going to die or something, the most probable thing is that nothing serious will happen to you but i remember reading a thread in this forum from a guy that drank heavily during his accutane course and was dealing with serious side effects post accutane, So why taking the risk, right ?

I drank on Accutane but not close to getting wasted at all.

Have fun on the festival tho !!

Edited by Francopld

Share this post


Link to post
Share on other sites

Dont stop tane, and have a few drinks

Ive been on tane for almost 6 mnths and about 4-5x went out and had a few (or more) drinks and all was fine

My blood work has always come back normal etc

no adverse reactions

kim

Share this post


Link to post
Share on other sites

First off, you shouldn't stop taking it just because you're clear -- getting a critical mass of the medicine in your system is important if you want to prevent relapses.

If you drink a little, you will probably be fine. however note that in addition to being hard on your liver, the enzyme that metabolizes accutane is hindered by alcohol. In other words, you will end up getting low absorption of the medicine if you drink.

You may not think it's a huge deal right now, but when your acne isn't clearing up or comes back in a year, you might end up feeling differently...

Edited by jennjennjenn

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×